# SDR HEEA202310170001

- Difficulty date: October 17, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N936PH
- Make and model: Skrsky S92A
- Aircraft serial: 920180
- Aircraft time: 8,530 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 9265015811102
- Part serial: B41300662
- Condition: Loose
- Location: #1 Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#1 HYDRAULIC RES LOW CAUTION ILLUMINATED FOLLOWED BY #1 T/R SERVO PRESSURE.
